Some new bounds for epsilon-nets


Publié dans:
Proceedings of the Sixth Annual Symposium on Computational Geometry, 10-15
Présenté à:
6th ACM Symposium on Computational Geometry, Berkeley, CA, June 6-8, 1990
Année
1990
Publisher:
USA, Association for Computing Machinery, Inc.
Note:
Professor Pach's number: [075]; Also in: Almost tight bounds on epsilon-nets (with P. Komjós and G. Woeginger), Discrete Computational Geometry 7 (1992), 163-173
Laboratoires:




 Notice créée le 2008-11-19, modifiée le 2018-09-13


Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)